# SDR C2XA10SH423

- Difficulty date: December 5, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- Aircraft time: 26,659 hours, 19,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530645411
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CENTER OMEGA BEAM AT FRAME 38 HAS CORROSION AT CROSSBEAM ATTACHMENT AREA.  MAINTENANCE PERFORMED REPAIR ON CENTER OMEGA BEAM AT FRAME 38 AT CARBON CROSSBEAM ATTACHMENT AREA IAW EMB-145 SRM 53-00-10 ITEM 4, FIGURE 203.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
